# SDR IPXA2016052503853

- Difficulty date: May 13, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7530513
- Condition: Corroded
- Location: Bs 1219-1239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN AT BS 1219 TO 1239, INTERRUPTED LONGERON 25 LT HAS CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERRUPTED LONGERON 25 LT AT BS 1219 TO 1239 IAW DWG AEA7530 AND SRM 51-33-01.
